Birth Control Changes

1 Replies
Jen - May 25

A couple of months ago I went to my gyn for my yearly thing. While I was there she changed my birth control pill from ortho tricyclen to Ortho trycyclen Lo. Supposedly the Lo is better for you because it has a lower amount of horomones. my dr. said that I would still be protected when I started the new Lo pills. Well I'm beginning to wonder if the Lo pills are too low for me. This morning when I went to the bathroom there was pink on the tp. I was wondering if it could be IB. my AF isn't due until next week.

 

jennifer - May 25

It is probably just break through bleeding from changing your pills. Anytime you change anything to do with your bcp it can do weird things to your body. If you skip your period this month I'd definately take a test though, because you never know!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?